MathSciNet Relay Station
MathSciNet bibliographic data
MR1736334 58J50 (35J10 35P15 53C42)
El Soufi, Ahmad; Ilias, Saïd Second eigenvalue of Schrödinger operators and mean curvature. Comm. Math. Phys. 208 (2000), no. 3, 761–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement